BRUCE I. TIMINS, M.D.
To the editor: The article on disopyramide (1) is a comprehensive and stimulating statement. A case we have recently reported elsewhere (2) suggests, however, that disopyramide may not be safe for use in the presence of bundle-branch block. A 57-year-old woman with right bundle branch block and left posterior hemiblock and ventricular premature contractions subsequently developed heart block after administration of disopyramide phosphate (Norpace, Searle Laboratories, Chicago, Illinois). With a drug challenge after implantation of a permanent pacemaker, the patient developed intermittent complete heart block.
On the basis of this isolated case, close monitoring of disopyramide-treated patients who have atrioventricular or intraventricular
Learn more about subscription options.
Register Now for a free account.
TIMINS BI. Disopyramide and Bundle-Branch Block. Ann Intern Med. 1982;96:684. doi: 10.7326/0003-4819-96-5-684_2
Download citation file:
Published: Ann Intern Med. 1982;96(5):684.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only